The Illinois Department of Public Health reported 22 people in the past few weeks visited emergency rooms with severe bleeding after using a synthetic cannabinoid product.
Even so, severe bleeding is not a known side effect of the drugs, Dr. Melissa Millewich, an emergency room physician at Advocate Good Samaritan Hospital in IL told the Tribune. "The recent cases of severe bleeding are evidence of the harm synthetic cannabinoids can cause", said Illinois Department of Public Health Director Nirav D. Shah in a statement.
"These chemicals are called cannabinoids because they act on the same brain cell receptors as the main active ingredient in marijuana", IDPH explained, warning that the drug's impact can be life-threatening. Now IDPH continues to research about the causes and also wants to know about the common product which is linked to these cases. However, health officials are largely oblivious to the exact makeup of synthetic marijuana products, so they remain uncertain as to what's causing severe bleeding among the reported cases. The Department of Health, meanwhile, attempted to shut down the idea that this product- often dubbed fake weed, K2 or spice-was in any way safer than regular marijuana.
"This bleeding is not expected, at least in such a significant population so quickly", she told the publication.Читайте также: Officer Who Shot Alton Sterling Fired From BRPD
While those affected by the outbreak admitted using cannabinoids, it's been hard to determine their exact source for the substance, Arnold said. The report stated that most of the patients were from Chicago, but urged people across IL to watch out for this spiked product as they can be anywhere in the state.
Synthetic cannabinoids fall into a category of drugs called new psychoactive substances, which are unregulated mind-altering substances that are newly available on the market and meant to cause the same effects as illegal drugs, according to IDPH.
Anyone with a reaction to synthetic cannabinoids should call 911, IDPH said.
"Synthetic cannabinoids are unsafe", Arnold said. In addition to the above symptoms, fake weed users are bleeding from their eyes and ears, as well as coughing up blood.При любом использовании материалов сайта и дочерних проектов, гиперссылка на обязательна.
«» 2007 - 2018 Copyright.
Автоматизированное извлечение информации сайта запрещено.
Код для вставки в блог
- Saudis intercept seven ballistic missiles fired at cities by Houthis in Yemen
- U.S. 'can't confirm' Kim's visit to China
- Afghanistan qualifies for 2019 Cricket World Cup
- Bank of England votes 7-2 for no-change
- Ford And Alibaba Have Launched A Giant Car 'Vending Machine' In China
- Russian Federation mall fire: Search for victims called off
- Anthony Joshua v Joseph Parker: Betfair punters backing Kiwi to upset AJ
- All-New 2019 Toyota RAV4 & RAV4 Hybrid - Pictures, Specs, Details
- Pregnant woman murdered ... mom-to-be shot in the head
- Joseph Parker speaks on defeat to Anthony Joshua